# SDR UALA2010032601016

- Difficulty date: March 25, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 39,853 hours, 15,562 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AFT OF NR 1 LT DOOR IN LINE WITH BOTTOM OF DOOR.  MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGED AREA. HFEC INSP VERIFIED DAMAGED REMOVED. INSTALLED DOUBLER REPAIR.
